# SDR Q2SA20150104216

- Difficulty date: January 4, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N558CL
- Make and model: Boeing 747-4EVF
- Aircraft serial: 35171
- Aircraft time: 24,340 hours, 3,991 cycles
- Engine: Ge CF680C2B5F
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER AFT CORNER IS GOUGED. REPAIRED  IAW EA 747-5234-33-A5694.
